Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 97, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Oct 24, 2015, 8:20 AM CDT for Val Verde County, Texas. It took effect at Oct 24, 2015, 11:09 AM CDT. It was in force for 30 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 24, 2015, 8:20 AM CDT (13:20 UTC)
- In effect from
- Oct 24, 2015, 11:09 AM CDT
- Expired
- Oct 25, 2015, 4:41 PM CDT
- In force
- 30 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 78 km from the middle of the area, began a volume at 13:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Devils River at Pafford Crossing near Comstock (CMKT2).
- Action stage
- 4 ft
- Minor stage
- 5 ft
- Moderate stage
- 6 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08449400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
972
WGUS44 KEWX 241320
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
820 AM CDT SAT OCT 24 2015
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Devils River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC465-250720-
/O.NEW.KEWX.FL.W.0095.151024T1609Z-151026T0100Z/
/JNXT2.2.ER.151024T1609Z.151024T1800Z.151025T1300Z.UU/
820 AM CDT SAT OCT 24 2015
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Devils River At Cauthorn Ranch Near Juno.
* until Sunday evening...or until the warning is cancelled.
* At 8:00 AM Saturday the stage was 4.4 feet.
* Flood stage is 8.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue to rise to
near 10.1 feet by this afternoon.The river will fall below flood stage by
tomorrow morning.
* Impact...At 10.0 feet...(3.0 meters), Low water crossings and bridges along
the Devils River and tributaries flood.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Cauthorn Ranch N 3 8 4.4 Sat 08 AM 8.1 6.5 6.2 5.9 5.8
&&
LAT...LON 3010 10115 3010 10107 3003 10114 2996 10110
2996 10118 3003 10122
$$
TXC465-250719-
/O.NEW.KEWX.FL.W.0096.151024T1555Z-151026T1012Z/
/BKCT2.2.ER.151024T1555Z.151025T0000Z.151025T2212Z.NO/
820 AM CDT SAT OCT 24 2015
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Devils River At Bakers Crossing 19N Of Comstock.
* until late Sunday night...or until the warning is cancelled.
* At 7:15 AM Saturday the stage was 2.3 feet.
* Flood stage is 6.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue to rise to
near 8.3 feet by this evening.The river will fall below flood stage by
tomorrow afternoon.
* Impact...At 8.0 feet...(2.4 meters), Moderate lowland flooding reaches the
Highway 163 bridge floor several miles below Juno. This level is turbulent and
dangerous for inexperienced swimmers, canoeists and kayakers.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Bakers Crossing 4 6 2.3 Sat 07 AM 7.5 5.4 4.9 4.5 4.1
&&
LAT...LON 2996 10118 2996 10110 2989 10097 2971 10095
2968 10103 2986 10105
$$
TXC465-250719-
/O.NEW.KEWX.FL.W.0097.151024T1609Z-151025T2141Z/
/CMKT2.2.ER.151024T1609Z.151024T1800Z.151025T0941Z.NO/
820 AM CDT SAT OCT 24 2015
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Devils River At Pafford Crossing nr Comstock.
* until Sunday afternoon...or until the warning is cancelled.
* At 7:15 AM Saturday the stage was 2.7 feet.
* Flood stage is 5.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue to rise to
near 6.1 feet by this evening.The river will fall below flood stage by early
tomorrow.
* Impact...At 6.0 feet...(1.8 meters), Moderate lowland flooding over 1/4 mile
wide covers the right bank to the canyon walls. The turbulent flow can wash
motorists, campers, and equipment downstream from Pafford Crossing to Amistad
Reservoir. Livestock are cut off and potentially drowned below Juno to Amistad
Reservoir.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Pafford Crossing 4 5 2.7 Sat 07 AM 4.5 3.6 3.3 3.1 3.0
&&
LAT...LON 2968 10103 2971 10095 2966 10089 2956 10092
2953 10100 2963 10097
$$1 follow-up statement
848
WGUS84 KEWX 242023
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
323 PM CDT SAT OCT 24 2015
...The flood warning is cancelled for the following rivers in Texas...
Devils River At Cauthorn Ranch Near Juno Affecting Val Verde County
Devils River At Bakers Crossing 19N Of Comstock Affecting Val Verde County
Devils River At Pafford Crossing nr Comstock Affecting Val Verde County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC465-242053-
/O.CAN.KEWX.FL.W.0095.000000T0000Z-151026T0100Z/
/JNXT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
323 PM CDT SAT OCT 24 2015
The flood warning is cancelled for
the Devils River At Cauthorn Ranch Near Juno.
* At 3:00 PM Saturday the stage was 4.4 feet (1.3 meters).
* Flood stage is 8.0 feet (2.4 meters).
* Forecast...No reports of flooding. This will be the last forecast
for this location.
&&
Below are the latest river stages and forecasts (feet):
BF FLD Observed Forecast 7AM (FT)
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Cauthorn Ranch N 3 8 4.4 Sat 3 PM 4.4 4.4 4.5 4.5 4.5
Below are the latest river stages and forecasts (meters):
BF FLD Observed Forecast 7AM (M)
Location STG STG STG DAY TIME Sun Mon Tue Wed Thu
Cauthorn Ranch N 1 2 1.3 Sat 3 PM 1.3 1.3 1.4 1.4 1.4
&&
LAT...LON 3010 10115 3010 10107 3003 10114 2996 10110
2996 10118 3003 10122
$$
TXC465-242053-
/O.CAN.KEWX.FL.W.0096.000000T0000Z-151026T1012Z/
/BKCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
323 PM CDT SAT OCT 24 2015
The flood warning is cancelled for
the Devils River At Bakers Crossing 19N Of Comstock.
* At 2:15 PM Saturday the stage was 2.3 feet (0.7 meters).
* Flood stage is 6.0 feet (1.8 meters).
* Forecast...No reports of upstream flooding. No flooding is expected.
This will be the last forecast for this location.
&&
Below are the latest river stages and forecasts (feet):
BF FLD Observed Forecast 7AM (FT)
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Bakers Crossing 4 6 2.3 Sat 2 PM 2.4 2.4 2.4 2.3 2.3
Below are the latest river stages and forecasts (meters):
BF FLD Observed Forecast 7AM (M)
Location STG STG STG DAY TIME Sun Mon Tue Wed Thu
Bakers Crossing 1 2 0.7 Sat 2 PM 0.7 0.7 0.7 0.7 0.7
&&
LAT...LON 2996 10118 2996 10110 2989 10097 2971 10095
2968 10103 2986 10105
$$
TXC465-242053-
/O.CAN.KEWX.FL.W.0097.000000T0000Z-151025T2141Z/
/CMKT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
323 PM CDT SAT OCT 24 2015
The flood warning is cancelled for
the Devils River At Pafford Crossing nr Comstock.
* At 2:15 PM Saturday the stage was 2.8 feet (0.9 meters).
* Flood stage is 5.0 feet (1.5 meters).
* Forecast...Crested below action stage. This will be the last forecast
for this location.
&&
Below are the latest river stages and forecasts (feet):
BF FLD Observed Forecast 7AM (FT)
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Pafford Crossing 4 5 2.8 Sat 2 PM 2.7 2.3 2.3 2.2 2.2
Below are the latest river stages and forecasts (meters):
BF FLD Observed Forecast 7AM (M)
Location STG STG STG DAY TIME Sun Mon Tue Wed Thu
Pafford Crossing 1 2 0.9 Sat 2 PM 0.8 0.7 0.7 0.7 0.7
&&
LAT...LON 2968 10103 2971 10095 2966 10089 2956 10092
2953 10100 2963 10097
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Oct 24, 6:49 AM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Oct 24, 6:49 AM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 649 AM CDT SAT OCT 24 2015 .AVIATION... /12Z TAFS/ SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL BE AFFECTING THE AREA TERMINALS FOR MUCH OF TODAY. IFR CIGS SHOULD PREVAIL THROUGH 21 TO 22Z ALONG THE I-35 CORRIDOR. KDRT SHOULD PREVAIL MVFR FOR MUCH OF TODAY...HOWEVER...CANT RULE OUT IFR CIGS DURING THE PASSAGE OF A HEAVY SHOWER. A COLD FRONT IS EXPECTED TO PUSH THROUGH THE AREA THIS AFTERNOON WITH A WIND SHIFT EXPECTED AROUND 21 TO 22Z. IN THE WAKE OF THE FRONT...MODERATE NORTHERLY WINDS WITH GUSTS UP TO 30 KNOTS ARE POSSIBLE. SOME LINGERING SHOWERS ARE POSSIBLE LATE TONIGHT WITH A LULL OVERNIGHT AND THEN PICK UP AGAIN SUNDAY MORNING...ESPECIALLY TO THE NORTH AND EAST OF AREA SITES. && .PREV DISCUSSION... /ISSUED 412 AM CDT SAT OCT 24 2015/ ..HEAVY RAIN AND FLOOD EVENT UNDERWAY TO CONTINUE THROUGH TONIGHT... SHORT TERM (TODAY THROUGH SUNDAY)... MOISTURE FROM THE GULF OF MEXICO...CARIBBEAN AND PACIFIC CONTINUES TO INCREASE WITH PWS AROUND 2 INCHES ACROSS MOST SOUTH CENTRAL TEXAS. AN UPPER LEVEL TROUGH MOVING EAST OVER NORTHWESTERN MEXICO AND HURRICANE PATRICIA MOVING NORTHEAST INTO CENTRAL MEXICO ALONG WITH AN UPPER LEVEL JET ARE INCREASING UPWARD FORCING WHILE A COLD FRONT AND LOWER LEVEL JET ENHANCE THE FORCING. A SURFACE LOW IS FORECAST TO FURTHER ENHANCE THE FORCING TONIGHT INTO SUNDAY. TODAY...COLD FRONT ALONG A LAKE AMISTAD TO ROCKSPRINGS TO LLANO TO TEMPLE LINE IS SAGGING SOUTH. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO TRAIN ALONG THE FRONT WITH POCKETS OF HEAVY RAIN AS IT DRIFTS TO THE SOUTHEAST TOWARD THE ESCARPMENT THIS MORNING TO MIDDAY. THE LOWER LEVEL JET HAS DEVELOPED A BAND OF SHOWERS WITH EMBEDDED THUNDERSTORMS AND POCKETS OF HEAVY RAIN ALONG HIGHWAY 281 WITH A FEW WEAKER BANDS FURTHER TO THE EAST. THE TWO AREAS OF RAIN WILL MERGE BY MIDDAY...WITH SOME DECREASE ALONG THE RIO GRANDE THIS AFTERNOON. TONIGHT...THE UPPER TROUGH MOVES TOWARD THE BIG BEND WHILE THE MID LEVEL REMNANTS OF PATRICIA MOVE TOWARD THE LOWER RIO GRANDE. THIS CAUSES A SURFACE LOW TO DEVELOP OVER FAR SOUTHERN TEXAS EARLY THIS EVENING AND RAPIDLY DEEPEN WHILE MOVING UP THE TEXAS. AS THIS HAPPENS...THE HEAVIER RAINS WILL FOCUS MORE EAST OF I-35 AS THE COLD FRONT SHIFTS SOUTHEAST OF OUR AREA. SUNDAY...THE UPPER TROUGH AND REMNANTS OF PATRICIA MOVE ACROSS TEXAS WHILE THE SURFACE LOW MOVES INTO SOUTHEASTERN TEXAS. SOME HEAVY RAINS LINGER ACROSS FAR EASTERN PARTS OF THE AREA IN THE MORNING AND THEN MOVE EAST OF OUR AREA IN THE AFTERNOON AS PWS DECREASE. THERE IS NO CHANGE ON THE EXPECTED RAIN TOTALS FOR TODAY THROUGH SUNDAY. HIGHEST RAINFALL OVER THE HILLS AND ALONG THE ESCARPMENT THIS MORNING TO MIDDAY SHIFTS EAST OF HIGHWAY 281 AND I-35 THIS AFTERNOON AND TONIGHT. RAINFALL TOTALS OF 3 TO 10 INCHES ARE EXPECTED WITH ISOLATED TOTALS UP TO 15 INCHES POSSIBLE. THE HEAVIEST TOTALS WILL BE OVER THE COASTAL PLAINS IN PROXIMITY TO THE SURFACE LOW. ELSEWHERE...RAINFALL TOTALS OF 1 TO 3 INCHES ARE EXPECTED WITH ISOLATED TOTALS OF 6 INCHES POSSIBLE. WILL MAINTAIN THE FLASH FLOOD WATCH FOR ALL AREAS AS DANGEROUS FLASH FLOODING IS EXPECTED. SOME AREAS MAY BE TRIMMED FROM THE WATCH LATER TODAY AS THE HEAVY RAINS SHIFT TO THE EAST. LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)... SOME SHOWERS MAY LINGER IN THE EAST SUNDAY NIGHT INTO MONDAY DUE TO THE PROXIMITY OF THE SURFACE AND UPPER LOW AS IT MOVES EAST OF TEXAS. NORTHWESTERLY FLOW ALOFT WILL BRING A DRY AIRMASS ACROSS THE AREA MONDAY INTO TUESDAY. AN UPPER LEVEL TROUGH MOVING ACROSS THE PLAINS BRINGS A COLD FRONT INTO OUR AREA LATE WEDNESDAY INTO WEDNESDAY NIGHT REINFORCING THE DRIER AIRMASS. PWS GENERALLY FALL BELOW AN INCH ON MONDAY AND REMAIN THROUGH MID WEEK. THE PATTERN CHANGES TO WET AGAIN LATE THURSDAY AS AN UPPER LEVEL TROUGH/LOW DEVELOPS OVER THE SOUTHWESTERN STATES/NORTHWESTERN MEXICO. THE ECMWF HAS BEEN MORE CONSISTENT WITH A SLOWER MOVEMENT AND WILL FOLLOW WHILE THE GFS HAS GONE BACK AND FORTH FROM SLOW TO PROGRESSIVE. MOISTURE COMES BACK INTO SOUTH CENTRAL TEXAS WITH PWS RISING BACK TO THE 1.5 TO 2 INCH RANGE BY LATE FRIDAY. SHOWERS AND THUNDERSTORMS DEVELOP ALONG AND WEST OF I-35 THURSDAY NIGHT...THEN SPREAD TO ALL AREAS FRIDAY AS UPWARD FORCING INCREASES. A SURFACE BOUNDARY SLOWLY MOVES ACROSS OUR AREA AS WELL. LOCALLY HEAVY RAINS COULD AGAIN DEVELOP FRIDAY INTO SATURDAY WITH THE HIGHER PWS AND A SURFACE BOUNDARY TO FOCUS RAINFALL. HYDROLOGY... SOME AREAS MAY SEE RIVER AND STREAM RISES FROM THE HEAVY RAINS... ESPECIALLY ALONG AND EAST OF I-35. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 74 62 67 61 73 / 100 90 50 20 10 AUSTIN BERGSTROM INTL AIRPORT 74 61 68 59 74 / 100 90 50 20 10 NEW BRAUNFELS MUNI AIRPORT 75 63 69 60 76 / 100 90 40 10 10 BURNET MUNI AIRPORT 72 59 65 57 72 / 100 80 40 10 10 DEL RIO INTL AIRPORT 73 60 74 56 77 / 90 40 10 - - GEORGETOWN MUNI AIRPORT 73 60 66 58 72 / 100 90 50 20 10 HONDO MUNI AIRPORT 73 61 73 57 77 / 100 60 30 10 - SAN MARCOS MUNI AIRPORT 73 63 68 60 74 / 100 90 50 20 10 LA GRANGE - FAYETTE REGIONAL 77 65 70 61 72 / 100 100 70 40 20 SAN ANTONIO INTL AIRPORT 74 63 71 60 76 / 100 80 30 10 10 STINSON MUNI AIRPORT 76 64 73 61 78 / 100 80 30 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && MESOSCALE/AVIATION...17 SYNOPTIC/GRIDS...04 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Oct 24, 7:15 AM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 715 AM CDT SAT OCT 24 2015 TXZ171>173-183>194-202>209-217>225-228-251215- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 715 AM CDT SAT OCT 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS THROUGH SUNDAY MORNING. AN UPPER DISTURBANCE INTERACTING WITH MOISTURE FROM PACIFIC TROPICAL STORM PATRICIA WILL PRODUCE A THREAT OF VERY HEAVY RAINFALL OVER MUCH OF SOUTH CENTRAL TEXAS...ESPECIALLY AREAS ALONG AND EAST OF I-35. 2 TO 4 INCHES OF RAINFALL CAN BE EXPECTED ALONG THE I-35 CORRIDOR WITH UP TO 6 INCHES EAST OF INTERSTATE 37. ISOLATED SPOTS OF 8 TO 12 INCHES ARE STILL POSSIBLE ACROSS THE FAR SOUTHEASTERN COUNTIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AS THE COLD FRONT PUSHES OUT OF THE AREA AND THE UPPER LEVEL DISTURBANCE MOVES TO THE SOUTHEAST...ADDITIONAL 1 TO 3 INCHES OF RAINFALL ARE POSSIBLE ACROSS THE FAR SOUTHEAST COUNTIES FOR A POTENTIAL OF FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE POSSIBLE SATURDAY.
In the hours before
Local storm report, Oct 24, 6:18 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
618 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 AM HEAVY RAIN 2 WSW WELLS BRANCH 30.43N 97.71W
10/24/2015 M4.52 INCH TRAVIS TX MESONET
RAINFALL IN PAST 2 HOURS
&&
EVENT NUMBER EWX1500805
CVPLocal storm report, Oct 24, 6:36 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
636 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 AM FLASH FLOOD 2 SW KIRBY 29.44N 98.42W
10/24/2015 BEXAR TX CITY OFFICIAL
DIRECTOR DR AT CREEKVIEW DR CLOSED DUE TO FLASH
FLOODING
0316 AM FLASH FLOOD 2 SSW SHAVANO PARK 29.55N 98.56W
10/24/2015 BEXAR TX CITY OFFICIAL
SLEEPY HOLLOW STREET AT SUNBURST STREET CLOSED DUE TO
FLASH FLOODING
0324 AM FLASH FLOOD 2 N OLMOS PARK 29.50N 98.49W
10/24/2015 BEXAR TX CITY OFFICIAL
MCCULLOUGH AVE AT BARBARA DRIVE CLOSED DUE TO FLASH
FLOODING
0341 AM HEAVY RAIN 5 NNW BURNET 30.83N 98.26W
10/24/2015 M4.30 INCH BURNET TX MESONET
RAINFALL IN PAST 3 HOURS
0342 AM FLASH FLOOD 3 NNE LEON VALLEY 29.54N 98.59W
10/24/2015 BEXAR TX CITY OFFICIAL
SOUTHWELL RD AT VERBENA ST CLOSED DUE TO FLOODING
0351 AM FLASH FLOOD 1 E HILL COUNTRY VILLA 29.58N 98.47W
10/24/2015 BEXAR TX CITY OFFICIAL
ENCINO GRANDE ST AT PASO DEL NORTE ST CLOSED DUE TO
FLOODING
0425 AM FLASH FLOOD 2 E HELOTES 29.56N 98.66W
10/24/2015 BEXAR TX CITY OFFICIAL
S HAUSMAN RD AT CHAMPIONS GATE CLOSED DUE TO FLOODING
0431 AM FLASH FLOOD 3 N LOST CREEK 30.34N 97.85W
10/24/2015 TRAVIS TX CITY OFFICIAL
FLOODING ON RIVER HILLS RD
0508 AM HEAVY RAIN 3 NW CAMP MABRY 30.35N 97.81W
10/24/2015 M4.25 INCH TRAVIS TX MESONET
RAINFALL IN THE PAST HOUR
0511 AM HEAVY RAIN 2 ENE MANSFIELD DAM 30.41N 97.87W
10/24/2015 M3.68 INCH TRAVIS TX MESONET
RAINFALL IN PAST HOUR
0519 AM HEAVY RAIN 5 E MANSFIELD DAM 30.38N 97.83W
10/24/2015 M5.67 INCH TRAVIS TX MESONET
RAINFALL SINCE 3 AM
0523 AM HEAVY RAIN 3 SSW CEDAR PARK 30.47N 97.85W
10/24/2015 M2.79 INCH WILLIAMSON TX MESONET
2.79 INCHES OF RAIN FELL IN 30 MINUTES
0526 AM FLASH FLOOD 2 SW WELLS BRANCH 30.43N 97.70W
10/24/2015 TRAVIS TX CITY OFFICIAL
MCNEIL DRIVE CLOSED DUE TO FLASH FLOODING
0530 AM HEAVY RAIN 3 NW CAMP MABRY 30.35N 97.81W
10/24/2015 M6.55 INCH TRAVIS TX MESONET
RAINFALL SINCE MIDNIGHT
0541 AM FLASH FLOOD 3 SW WELLS BRANCH 30.41N 97.71W
10/24/2015 TRAVIS TX CITY OFFICIAL
WATER CROSSINGS ON WATERS PARK RD....ONEAL LANE...AND
ADELPHI LANE CLOSED DUE TO FLOODING
0544 AM FLASH FLOOD 4 N CAMP MABRY 30.38N 97.77W
10/24/2015 TRAVIS TX CITY OFFICIAL
SPICEWOOD SPRINGS RD FROM LOOP 360 TO OLD LAMPASAS
CLOSED DUE TO FLOODING
0555 AM FLASH FLOOD 3 NNE BURNET 30.80N 98.21W
10/24/2015 BURNET TX DEPT OF HIGHWAYS
WATER CROSSINGS ON RM 963 CLOSED DUE TO FLOODING
0602 AM HEAVY RAIN 2 SE LEON VALLEY 29.47N 98.59W
10/24/2015 M1.72 INCH BEXAR TX AMATEUR RADIO
RAINFALL SINCE 220 AM
0610 AM FLASH FLOOD CEDAR PARK 30.51N 97.83W
10/24/2015 WILLIAMSON TX CITY OFFICIAL
LOW WATER CROSSINGS CLOSED ON PEACH TREE LN... SUMAC
LN... CYPRESS LN... AND CEDAR PARK
0617 AM HEAVY RAIN 2 WSW WELLS BRANCH 30.43N 97.71W
10/24/2015 M4.52 INCH TRAVIS TX MESONET
RAINFALL IN PAST 2 HOURS
&&
EVENT NUMBER EWX1500786 EWX1500787 EWX1500788 EWX1500789 EWX1500790
EWX1500791 EWX1500792 EWX1500793 EWX1500794 EWX1500795 EWX1500796
EWX1500797 EWX1500798 EWX1500799 EWX1500800 EWX1500801 EWX1500802
EWX1500803 EWX1500804 EWX1500805
CVPSpecial weather statement, Oct 24, 6:37 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
637 AM CDT SAT OCT 24 2015
TXZ193-194-209-241230-
FAYETTE TX-BASTROP TX-LEE TX-
637 AM CDT SAT OCT 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR BASTROP...NORTHWESTERN FAYETTE
AND LEE COUNTIES UNTIL 730 AM CDT...
AT 636 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM LEXINGTON TO CAMP SWIFT TO
9 MILES SOUTH OF CEDAR CREEK...AND MOVING SOUTHEAST AT 20 MPH.
WINDS OF 30 TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BASTROP...GIDDINGS...SMITHVILLE...LEXINGTON...CIRCLE D-KC ESTATE...
TANGLEWOOD...FEDOR...ROSANKY...CIRCLE D-KC ESTATES...CAMP SWIFT...
DIME BOX...PAIGE...WYLDWOOD...UPTON...MANHEIM...ALUM CREEK...
LINCOLN...STRING PRAIRIE...HILLS PRAIRIE AND KOVAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3025 9671 3025 9673 3022 9674 2979 9731
2999 9756 3054 9696 3049 9689 3047 9691
3046 9688 3043 9687 3043 9685 3039 9679
3032 9674 3032 9669 3030 9667 3030 9665
TIME...MOT...LOC 1136Z 309DEG 15KT 3041 9700 3018 9726 2994 9752
CPLocal storm report, Oct 24, 6:48 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
648 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 AM FLASH FLOOD 3 NNW CAMP MABRY 30.36N 97.79W
10/24/2015 TRAVIS TX EMERGENCY MNGR
ROAD CREWS REPORTING 3 FEET OF WATER OVER THE ROAD AT
FM 2222 AND BULL CREEK.
&&
EVENT NUMBER EWX1500806
LJHLocal storm report, Oct 24, 7:04 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
704 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 AM FLASH FLOOD 3 NNW CAMP MABRY 30.36N 97.79W
10/24/2015 TRAVIS TX EMERGENCY MNGR
CORRECTION...3 FEET OF WATER OVER A SIDE ROAD NEAR THE
INTERSECTION OF FM 2222 AND BULL CREEK.
&&
CORRECTED REMARKS
EVENT NUMBER EWX1500806
LJHLocal storm report, Oct 24, 8:02 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
802 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM HEAVY RAIN 3 N STARTZVILLE 29.88N 98.28W
10/24/2015 M4.50 INCH COMAL TX PUBLIC
4.5 INCHES OBSERVED SOUTH SIDE OF CANYON LAKE SINCE
1030 PM...BUT MOST FELL IN LAST FEW HOURS.
&&
EVENT NUMBER EWX1500807
LJHThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 8:19 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe | 116 min |
| Oct 23, 10:55 PM CDT | Areal Flood Advisory | EWX | Llano | 3 hr |
| Oct 23, 11:45 PM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 3 hr |
| Oct 24, 12:28 AM CDT | Areal Flood Advisory | EWX | Val Verde | 4 hr |
| Oct 24, 1:39 AM CDT | Flash Flood Warning | EWX | Edwards, Val Verde | 4 hr |
| Oct 24, 1:47 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar | 3 hr |
| Oct 24, 1:50 AM CDT | Flash Flood Warning | EWX | Burnet, Llano | 4 hr |
| Oct 24, 2:00 AM CDT | Areal Flood Advisory | EWX | Bandera, Blanco, Gillespie, Kendall, Kerr, Real | 4 hr |
| Oct 24, 3:00 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Kendall | 4 hr |
| Oct 24, 3:06 AM CDT | Special Weather Statement | EWX | Val Verde | 54 min |
| Oct 24, 3:21 AM CDT | Areal Flood Advisory | EWX | Williamson | 114 min |
| Oct 24, 3:29 AM CDT | Flash Flood Warning | EWX | Bandera, Edwards, Kerr, Real | 3 hr |
| Oct 24, 3:52 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Oct 24, 4:23 AM CDT | Flash Flood Warning | EWX | Travis, Williamson | 7 hr |
| Oct 24, 4:43 AM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Val Verde | 3 hr |
| Oct 24, 4:50 AM CDT | Flash Flood Warning | EWX | Blanco, Comal, Gillespie, Hays, Kendall, Kerr | 2 hr |
| Oct 24, 5:53 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 6 hr |
| Oct 24, 6:22 AM CDT | Flash Flood Warning | EWX | Edwards, Real, Uvalde | 3 hr |
| Oct 24, 6:37 AM CDT | Special Weather Statement | EWX | Bastrop, Lee | 53 min |
| Oct 24, 6:48 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Caldwell, Comal, Gillespie and 6 more | 3 hr |
| Oct 24, 8:16 AM CDT | Flash Flood Warning | EWX | Caldwell, Fayette, Gonzales, Guadalupe | 3 hr |
| Oct 24, 8:20 AM CDT | River Flood Warning | EWX | Val Verde | 36 hr |
| Oct 24, 8:20 AM CDT | River Flood Warning | EWX | Val Verde | 45 hr |
| Oct 24, 8:32 AM CDT | Areal Flood Advisory | EWX | Maverick | 3 hr |
| Oct 24, 8:46 AM CDT | River Flood Warning | EWX | Blanco | 25 hr |
| Oct 24, 9:16 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Karnes, Medina, Wilson | 3 hr |
| Oct 24, 9:17 AM CDT | Flash Flood Warning | EWX | DeWitt, Lavaca | 3 hr |
| Oct 24, 9:24 AM CDT | Areal Flood Advisory | EWX | Bandera, Edwards, Kerr, Real | 3 hr |
| Oct 24, 9:42 AM CDT | Flash Flood Warning | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays | 2 hr |
| Oct 24, 9:55 AM CDT | Areal Flood Advisory | EWX | Blanco, Gillespie, Kendall, Kerr | 3 hr |
| Oct 24, 9:59 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 45 hr |
| Oct 24, 10:04 AM CDT | River Flood Warning | EWX | Kerr | 27 hr |
| Oct 24, 10:04 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 19 hr |
| Oct 24, 10:04 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 24 hr |
| Oct 24, 11:09 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 6 hr |
| Oct 24, 11:36 AM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 3 hr |
| Oct 24, 11:45 AM CDT | Areal Flood Advisory | EWX | Caldwell, Fayette, Gonzales, Guadalupe | 3 hr |
| Oct 24, 11:57 AM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays, Wilson | 3 hr |
| Oct 24, 12:12 PM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Frio, Medina, Wilson | 2 hr |
| Oct 24, 12:20 PM CDT | Areal Flood Advisory | EWX | Atascosa, DeWitt, Karnes, Lavaca | 115 min |
| Oct 24, 2:17 PM CDT | Areal Flood Advisory | EWX | DeWitt, Karnes, Lavaca, Wilson | 3 hr |
| Oct 24, 2:23 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 3 hr |
| Oct 24, 2:30 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 3 hr |
| Oct 24, 2:43 PM CDT | Areal Flood Advisory | EWX | Caldwell, Fayette, Gonzales, Guadalupe | 3 hr |
| Oct 24, 4:00 PM CDT | Flash Flood Watch | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 7 more | 8 hr |
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.